Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 121, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 28, 2018, 12:11 PM CDT for Dickson County, Hickman County, Humphreys County, Tennessee. It was in force for 49 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 12:11 PM CDT (17:11 UTC)
- Expired
- Jun 28, 2018, 1:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dickson County, TN, Hickman County, TN, Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 76 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 12:12 PM CDT | TSTM WND DMG | 8 Sw Dickson, TN | TREES DOWN NEAR CAMP GARNERS CREEK ON GARNERS CREEK ROAD. |
| Jun 28, 12:15 PM CDT | TSTM WND DMG | Mcewen, TN | MLEC REPORTED NUMEROUS TREES AND POWER LINES DOWN ACROSS HUMPHREYS COUNTY MAINLY IN THE MCEWEN, HURRICANE CREEK, POPLAR GROVE AND CUBA LANDING AREAS |
| Jun 28, 12:22 PM CDT | TSTM WND DMG | Nunnelly, TN | TREES DOWN COUNTY WIDE IN HICKMAN COUNTY. |
| Jun 28, 12:26 PM CDT | TSTM WND DMG | Dickson, TN | TREES DOWN IN DICKSON COUNTY |
| Jun 28, 12:30 PM CDT | TSTM WND DMG | 2 S Dickson, TN | A DOWNED TREE WAS FULLY BLOCKING COWAN RD NEAR REIDLAND DR. |
| Jun 28, 12:30 PM CDT | TSTM WND DMG | 4 Wnw Centerville, TN | TREES DOWN AND POWER OUTAGES REPORTED. |
| Jun 28, 12:30 PM CDT | TSTM WND DMG | 5 E Centerville, TN | MLEC REPORTED BROKEN POWER POLES AND DOWNED POWER LINES IN THE TOTTY'S BEND AND GRAYS BEND AREAS |
| Jun 28, 12:30 PM CDT | TSTM WND DMG | Dickson, TN | TSPOTTER REPORT OF SEVERAL TREES DOWN BY THE INDUSTRIAL PARK AREA IN DICKSON |
| Jun 28, 12:34 PM CDT | TORNADO | 10 Ese Centerville, TN | A VERY BRIEF YET STRONG EF-1 TORNADO (110MPH) STRUCK SOUTHEAST HICKMAN COUNTY. ONE HOME WAS DESTROYED WITH TWO OTHERS RECEIVING MINOR TO MODERATE ROOF DAMAGE. DOZENS OF TREES WERE SNAPPED AND UPROOTED ALONG THE PATH WITH SEVERAL OUTBUILDINGS GETTING DESTROYED. |
| Jun 28, 12:35 PM CDT | TSTM WND DMG | 6 Wnw Williamsport, TN | ONE HOUSE ON MOBLEY RIDGE RD SUSTAINED WIND DAMAGE. |
| Jun 28, 12:38 PM CDT | TSTM WND DMG | 2 E Centerville, TN | TREE REPORTED DOWN ON THE POWER LINES AT MORRISON STREET. |
| Jun 28, 12:42 PM CDT | TSTM WND DMG | White Bluff, TN | TSPOTTER REPORT AND PHOTO OF TREE DOWN ON PARK STREET NEAR HIGHWAY 70 IN WHITE BLUFF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 10:46 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2274 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 11.7
The text
As transmitted.
724
WUUS54 KOHX 281711
SVROHX
TNC043-081-085-281800-
/O.NEW.KOHX.SV.W.0121.180628T1711Z-180628T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1211 PM CDT THU JUN 28 2018
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Dickson County in Middle Tennessee...
Southeastern Humphreys County in Middle Tennessee...
Hickman County in Middle Tennessee...
* Until 100 PM CDT.
* At 1210 PM CDT, severe thunderstorms were located along a line
extending from Vanleer to Hurricane Mills, moving southeast at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dickson, Centerville, White Bluff, McEwen, Burns, Charlotte,
Vanleer, Slayden, Bon Aqua, Primm Springs, Lyles, Bucksnort,
Pinewood and Nunnelly.
This includes the following highways...
Interstate 40 between mile markers 147 and 180.
Interstate 840 between mile markers 1 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3620 8759 3618 8757 3623 8753 3628 8752
3632 8749 3629 8720 3615 8718 3574 8724
3565 8739 3563 8753 3594 8780
TIME...MOT...LOC 1710Z 304DEG 31KT 3615 8750 3588 8772
HAIL...1.00IN
WIND...60MPH
$$
Shamburger1 follow-up statement
120
WWUS54 KOHX 281733
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1233 PM CDT THU JUN 28 2018
TNC043-081-085-281800-
/O.CON.KOHX.SV.W.0121.000000T0000Z-180628T1800Z/
Dickson TN-Humphreys TN-Hickman TN-
1233 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR DICKSON...SOUTHEASTERN HUMPHREYS AND HICKMAN COUNTIES...
At 1232 PM CDT, severe thunderstorms were located along a line
extending from near Dickson to near Centerville to Hurricane Mills,
moving southeast at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Dickson, Centerville, White Bluff, Burns, Charlotte, Vanleer,
Slayden, Bon Aqua, Primm Springs, Lyles, Bucksnort, Pinewood and
Nunnelly.
This includes the following highways...
Interstate 40 between mile markers 147 and 180.
Interstate 840 between mile markers 1 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3623 8753 3628 8752 3632 8749 3629 8720
3615 8718 3574 8724 3565 8739 3563 8753
3594 8780 3602 8760
TIME...MOT...LOC 1732Z 322DEG 48KT 3612 8733 3584 8746 3585 8789
HAIL...1.00IN
WIND...70MPH
$$
ShamburgerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:58 AM CDT, 13 minutes earlier.
Area forecast discussion, Jun 28, 11:58 AM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1158 AM CDT Thu Jun 28 2018 .DISCUSSION... A Severe Thunderstorm Watch remains in effect for much of western and southern Middle Tennessee through 700 pm this evening. Even though convection, along and east of I-65, has shown a sustained progression to the south, a new wave of thunderstorms, pushing into our northwestern counties, from Kentucky, could spread additional thunderstorms and heavy rainfall back across northern parts of the severe thunderstorm watch area later this afternoon. As a result, because of this second shot of potential heavy rainfall, will probably issue a short-fused FFA to coincide precisely with the Severe Thunderstorm Watch area, and let it also run through 7 pm. KOHX shows that 1 to 2 inches of rain has been common along the band of storms over the past 3 hrs, and an additional 1 to 2 inches is likely over some of those same areas this afternoon. && .AVIATION... 12Z TAF DISCUSSION. One more active day expected today as a weak boundary passes. Convection already occurring CSV vcnty expected to spread west in the mid/late morning. Storms could affect all sites by 18z. CIGs/VSBYs behind the precip will improve rapidly but MVFR/IFR level fog likely to develop late night. && .PRELIMINARY POINT TEMPS/POPS... Nashville 90 75 94 75 95 / 60 20 30 10 20 Clarksville 90 75 94 74 95 / 60 20 30 10 20 Crossville 83 71 88 71 90 / 50 20 20 10 20 Columbia 90 75 94 74 94 / 60 20 40 10 30 Lawrenceburg 90 74 93 74 95 / 60 20 40 20 30 Waverly 90 75 94 73 94 / 60 20 30 10 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Shamburger AVIATION........19
Hazardous weather outlook, Jun 28, 11:05 AM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1105 AM CDT Thu Jun 28 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-291100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1105 AM CDT Thu Jun 28 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...This Afternoon and Tonight A few severe thunderstorms will be possible across southern and western sections of Middle Tennessee. The main concern will be damaging straight line winds, large hail and localized flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Excessive heat is likely Friday and Saturday...and hot weather safety will be a paramount concern. .SPOTTER INFORMATION STATEMENT... Spotter and public reports are welcome today, and can be passed along either by social media or by calling the National Weather Service. 19
In the hours before
Special weather statement, Jun 28, 11:22 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Nashville TN
1122 AM CDT THU JUN 28 2018
TNZ005-006-023-024-281700-
Stewart TN-Humphreys TN-Montgomery TN-Houston TN-
1122 AM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...STEWART...
HOUSTON AND NORTHWESTERN HUMPHREYS COUNTIES UNTIL NOON CDT...
At 1122 AM CDT, Doppler radar was tracking strong thunderstorms
along a line extending from Land Between The Lakes Area to near
Cottage Grove. Movement was southeast at 55 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Waverly, Camden, Dover, Erin, Clarksville, New Johnsonville,
Tennessee Ridge, Big Rock, Cumberland City, Palmyra, Woodlawn,
Houston County Airport, Land Between The Lakes and Indian Mound.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Middle Tennessee.
LAT...LON 3666 8785 3663 8785 3664 8723 3591 8793
3594 8793 3595 8801 3603 8800 3612 8792
3617 8792 3622 8795 3631 8796 3645 8806
3656 8803 3668 8807
TIME...MOT...LOC 1622Z 299DEG 49KT 3672 8816 3635 8845
ShamburgerLocal storm report, Jun 28, 11:31 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1131 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM TSTM WND DMG 7 SSE ROVER 35.57N 86.57W
06/28/2018 BEDFORD TN TRAINED SPOTTER
TREE DAMAGE WAS REPORTED OFF OLD COLUMBIA RD IN
UNIONVILLE.
&&
EVENT NUMBER OHX1800214
MR3Local storm report, Jun 28, 11:35 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1135 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 AM TSTM WND DMG SPRING HILL 35.74N 86.92W
06/28/2018 MAURY TN EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DOWN IN SPRING HILL INCLUDING
A TREE ON A HOUSE ON NEELY'S BEND.
&&
EVENT NUMBER OHX1800215
MR3Local storm report, Jun 28, 11:37 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1137 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM TSTM WND DMG 7 SE BYRDSTOWN 36.49N 85.06W
06/28/2018 FENTRESS TN EMERGENCY MNGR
TREES DOWN IN THE DOUBLE TOP AREA.
0605 AM TSTM WND DMG 1 N ALLARDT 36.40N 84.88W
06/28/2018 FENTRESS TN EMERGENCY MNGR
TREES DOWN ON GOVERNMENT POND RD.
0730 AM FLASH FLOOD JAMESTOWN 36.43N 84.94W
06/28/2018 FENTRESS TN EMERGENCY MNGR
MULTIPLE ROADS WERE FLOODED AND CLOSED IN THE JAMESTOWN
AREA.
1038 AM TSTM WND DMG SPRING HILL 35.74N 86.92W
06/28/2018 MAURY TN EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DOWN IN SPRING HILL INCLUDING
A TREE ON A HOUSE ON NEELY'S BEND.
1104 AM TSTM WND DMG 7 SSE ROVER 35.57N 86.57W
06/28/2018 BEDFORD TN TRAINED SPOTTER
TREE DAMAGE WAS REPORTED OFF OLD COLUMBIA RD IN
UNIONVILLE.
&&
EVENT NUMBER OHX1800206 OHX1800207 OHX1800208 OHX1800215 OHX1800214
MR3Local storm report, Jun 28, 11:44 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1144 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM TSTM WND DMG LEWISBURG 35.45N 86.79W
06/28/2018 MARSHALL TN EMERGENCY MNGR
SEVERAL REPORTS OF TREES DOWN IN LEWISBURG.
&&
EVENT NUMBER OHX1800216
MR3Special weather statement, Jun 28, 12:03 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
1203 PM CDT THU JUN 28 2018
TNZ023>025-057-059-060-281745-
Hickman TN-Williamson TN-Dickson TN-Humphreys TN-Maury TN-Houston TN-
1203 PM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...CENTRAL MAURY...WESTERN
WILLIAMSON...SOUTHEASTERN HOUSTON...EAST CENTRAL HUMPHREYS AND
EASTERN HICKMAN COUNTIES UNTIL 1245 PM CDT...
At 1203 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dickson to near Spring Hill. Movement was
southeast at 30 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Columbia, Dickson, Centerville, Spring Hill, Mount Pleasant, White
Bluff, Thompson's Station, Burns, Fairview, Charlotte, Vanleer,
Slayden, Bon Aqua, Primm Springs, Lyles, I-65 East Of Columbia, Santa
Fe, Pinewood, Williamsport and Leipers Fork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Middle Tennessee.
LAT...LON 3632 8732 3613 8717 3605 8718 3604 8709
3571 8682 3560 8683 3557 8721 3596 8760
3633 8759
TIME...MOT...LOC 1703Z 316DEG 28KT 3614 8740 3571 8701
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:55 PM CDT | Areal Flood Advisory | OHX | Coffee, Grundy, Van Buren, Warren | 3 hr |
| Jun 27, 10:21 PM CDT | Special Weather Statement | OHX | Sumner | 24 min |
| Jun 27, 11:00 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 30 min |
| Jun 28, 2:06 AM CDT | Special Weather Statement | OHX | Clay, Fentress, Overton, Pickett | 54 min |
| Jun 28, 3:11 AM CDT | Special Weather Statement | OHX | Clay, Cumberland, Fentress, Overton, Pickett | 94 min |
| Jun 28, 4:24 AM CDT | Areal Flood Advisory | OHX | Clay, Fentress, Overton, Pickett | 2 hr |
| Jun 28, 5:21 AM CDT | Special Weather Statement | OHX | Fentress, Pickett | 39 min |
| Jun 28, 6:06 AM CDT | Special Weather Statement | OHX | Fentress | 24 min |
| Jun 28, 6:25 AM CDT | Flash Flood Warning | OHX | Fentress, Pickett | 2 hr |
| Jun 28, 7:35 AM CDT | Special Weather Statement | OHX | Cumberland, Putnam, White | 40 min |
| Jun 28, 8:30 AM CDT | Special Weather Statement | OHX | Van Buren | 45 min |
| Jun 28, 9:00 AM CDT | Special Weather Statement | OHX | Rutherford | 30 min |
| Jun 28, 9:11 AM CDT | Special Weather Statement | OHX | Montgomery | 34 min |
| Jun 28, 9:32 AM CDT | Special Weather Statement | OHX | Williamson | 28 min |
| Jun 28, 9:39 AM CDT | Special Weather Statement | OHX | Dickson | 36 min |
| Jun 28, 9:39 AM CDT | Severe Thunderstorm Warning | OHX | Marshall, Rutherford, Williamson | 36 min |
| Jun 28, 9:47 AM CDT | Special Weather Statement | OHX | Davidson, Williamson | 43 min |
| Jun 28, 10:09 AM CDT | Areal Flood Advisory | OHX | Williamson | 2 hr |
| Jun 28, 10:11 AM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| Jun 28, 10:17 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 43 min |
| Jun 28, 10:37 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 38 min |
| Jun 28, 10:55 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 65 min |
| Jun 28, 10:59 AM CDT | Special Weather Statement | OHX | Bedford | 31 min |
| Jun 28, 11:19 AM CDT | Special Weather Statement | OHX | Dickson | 26 min |
| Jun 28, 11:22 AM CDT | Special Weather Statement | OHX | Houston, Montgomery, Stewart | 38 min |
| Jun 28, 11:44 AM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 46 min |
| Jun 28, 11:48 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 42 min |
| Jun 28, 12:03 PM CDT | Special Weather Statement | OHX | Dickson, Maury | 42 min |
| Jun 28, 12:07 PM CDT | Flash Flood Watch | OHX | Bedford, Coffee, Dickson, Giles, Hickman, Houston and 8 more | 3 hr |
| Jun 28, 12:18 PM CDT | Areal Flood Advisory | OHX | Houston, Humphreys, Stewart | 117 min |
| Jun 28, 12:18 PM CDT | Special Weather Statement | OHX | Montgomery | 27 min |
| Jun 28, 12:23 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 52 min |
| Jun 28, 12:27 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry | 33 min |
| Jun 28, 12:39 PM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Houston, Humphreys, Williamson | 3 hr |
| Jun 28, 12:43 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Williamson | 32 min |
| Jun 28, 1:00 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Montgomery, Robertson, Williamson | 45 min |
| Jun 28, 1:09 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 66 min |
| Jun 28, 1:43 PM CDT | Special Weather Statement | OHX | Davidson, Robertson, Rutherford, Sumner | 62 min |
| Jun 28, 1:49 PM CDT | Areal Flood Advisory | OHX | Bedford, Giles, Hickman, Lawrence, Lewis, Marshall and 3 more | 116 min |
| Jun 28, 2:11 PM CDT | Special Weather Statement | OHX | Bedford, Coffee, Grundy, Warren | 64 min |
| Jun 28, 2:20 PM CDT | Heat Advisory | OHX | Dickson, Hickman, Houston, Humphreys, Lawrence, Lewis and 4 more | 53 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.